# SDR R61A2022040700248

- Difficulty date: March 17, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 16,114 hours, 10,652 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: 14C0406201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 1 ENG INLET ANTI-ICE EXHAUST PNL 411DR, RIB FOUND CRACK. WELD REPAIRED IAW ETD 2021-170-007878 IN REFERENCE WITH AAEMGRS002R1
